Lancaster EPrints

Inter-university variations in undergraduate non-completion rates: a statistical analysis by subject of study

Johnes, J (1997) Inter-university variations in undergraduate non-completion rates: a statistical analysis by subject of study. Journal of Applied Statistics, 24 (3). pp. 343-361. ISSN 0266-4763

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Applied Statistics
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Economics
ID Code: 43555
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:00
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:20
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43555

Actions (login required)

View Item